On the loop inequality for euclidean buildings
Annales de l'Institut Fourier, Volume 47 (1997) no. 4, p. 1175-1194
We give an estimate for the number of closed loops of given length in the 1-skeleton of a thick euclidean building. This kind of estimate can be used to prove the (RD) property for the subspace of radial functions on A ˜ n groups, as shown in the paper by A. Valette [same issue].
On démontre une estimation du nombre de lacets fermés d’une longueur donnée dans le 1-squelette d’un immeuble épais euclidien. Ce genre d’estimation peut être utilisé pour démontrer la propriété (RD) pour le sous-espace des fonctions radiales sur les groupes A ˜ n , ce qui est fait dans l’article de A. Valette [même fascicule].
@article{AIF_1997__47_4_1175_0,
     author = {\'Swi\k atkowski, Jacek},
     title = {On the loop inequality for euclidean buildings},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {47},
     number = {4},
     year = {1997},
     pages = {1175-1194},
     doi = {10.5802/aif.1595},
     zbl = {0886.51004},
     mrnumber = {2000a:57058},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1997__47_4_1175_0}
}
Świątkowski, Jacek. On the loop inequality for euclidean buildings. Annales de l'Institut Fourier, Volume 47 (1997) no. 4, pp. 1175-1194. doi : 10.5802/aif.1595. http://www.numdam.org/item/AIF_1997__47_4_1175_0/

[Bo] N. Bourbaki, Groupes et algèbres de Lie, Chapitres 4-6, Masson, Paris, 1981. | Zbl 0483.22001

[Br] K. Brown, Buildings, Springer-Verlag, New York, 1989. | MR 90e:20001 | Zbl 0715.20017

[CS] D. Cartwright, T. Steger, A family of Ãn groups, Preprint. | Zbl 0923.51010

[T] J. Tits, Buildings of spherical type and finite BN-pairs, Lecture Notes in Math. 386, Springer-Verlag, 1974. | MR 57 #9866 | Zbl 0295.20047

[V] A. Valette, On the Haagerup inequality and groups acting on Ãn-buildings, Ann. Inst. Fourier, Grenoble, 47-4 (1997), 1195-1208. | Numdam | MR 99f:43001 | Zbl 0886.51003